# SDR SWIA972089

- Difficulty date: November 9, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 3,717 hours, 5,276 cycles
- Engine: Pwa PW118B
- System (JASC): 2211 · Autopilot Computer
- Part: Servo
- Condition: Failed
- Location: Elevator
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO SEA AT 220 IAS, 13000 FT  THE AIRCRAFT MADE AN UNCOMMANDED NOSE PITCH UP TO 15 DEGREES AND AUTOPILOT DISENGAGED.  THERE WAS NO FORWARD TRIM AVAILABLE AFTER THAT.  FORWARD YOKE PRESSURE WAS NEEDED UNTIL LANDING TO MAINTAIN PITCH CONTROL.  INSPECTED CABLES, PULLEYS, ELEVATOR HINGE POINTS, ELEVATOR TRIM TAB.  PERFORMED FREEDOM OF MOVEMENT CHECK.  OPS CHECKED AUTOPILOT SERVOS.  CHECKED RIGGING OF ELEVATOR AND ELEVATOR TRIM.  REMOVED AND REPLACED ELEVATOR SERVO IAW MM 22-10-05 AND REMOVED AND REPLACED APP-65 IAW MM 22-10-04.  OPS CHECK GOOD.  P/N SERVO:  622-5734-002, S/N ON:  2667, S/N OFF:  10433.
